# SDR DALA1237489256

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U3
- Condition: Corroded
- Location: Bs 427-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BAY BS 370-427 L28R LOWER DOOR FRAME PAN CORRODED.  REMOVED AND REPLACED  LOWER DOOR FRAME PAN .  FABRICATED AND INSTALLED 4 SPLICE PLATES IAW SRM VOL 1 53-60-02 FIG 11.
